WASHINGTON, D.C. – According to a database that the Centers for Disease Control and Prevention (CDC) utilizes to track injurious and reactions to inoculations throughout the United States, a 9 year-old child from California has passed away just two weeks after receiving his initial dose of the Pfizer-BioNTech COVID-19 vaccine.
As per the Vaccine Adverse Event Reporting System (VAERS) – a portal run by the CDC since 1990 that medical professionals and the public can utilize to record instances of harmful side effects to various inoculations – the unnamed female child initially suffered from stomach aches, a sore throat, and chest pain within two weeks of being vaccinated.
There was no prior medical issues listed for the child in the VAERS report, nor was there any record of her having been hospitalized for the issues she was experiencing; information appears to be incomplete as of press time, but reports indicate that her death was sudden and that it is speculated it may have been in connection with her inoculation.
VAERS data is generally not considered definitive, since any member of the public can report an event – similar to a Google review – and not include any verified clinical information, such as death certificates, autopsy results, or medical records. However, VAERS nonetheless serves as a vital resource for early warnings of potential problems with vaccines, and on average the system records approximately 40,000 incidents annually.
For example, VAERS data indicates that there were 12,232 adverse vaccination events in 5 to 11-year-old children between December 14, 2020, and July 22, 2022, which includes 313 cases that were deemed “serious” – such as heart inflammation, blood clotting disorders, and seizures – in addition to a total of 9 fatalities.
Another factor that raises doubt to VAERS being considered a definitive source of information for adverse vaccine reactions is the fact that – according to OpenVAERS – the database “has been estimated to account for only 1 percent of vaccine injuries,” meaning that the vast majority of harmful side effects may go entirely unreported.
Regardless, pediatrician Lawrence B. Palevsky was quoted as saying that the circumstances behind the 9 year-old California girl’s tragic passing after receiving the Pfizer-BioNTech COVID-19 vaccine warrant looking into out of safety concerns.
“Before the implementation of the COVID injection into the pediatric population, it was uncommon to witness a healthy 9-year-old, without any medical conditions, simply die, out of the blue, for no apparent reason,” he noted.